Thanks for the query.
Sildenafil is a constrictor of the blood vessel. If taken in conditions of high blood pressure, it can further cause increase in blood pressure and can lead to stroke and intracranial bleeding, haemorrhage, etc which can be life threatening.
It is advised that you avoid the medication even though you or on antihypertensives.
It is recommended that you consult a cardiologist for an examination and then take a call if you still would want to use it.
There are other methods to help you like penile Vibro acoustic stimulator and prosthesis which can help maintain erection.
Talk to an andrologist about the other options.
Hope this was helpful.
Feel free to write back for further assistance.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.